Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Fatigue and AnemiaFatigue and Anemia
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


any idea?
Nov 28, 2002

hi, I wanted to ask this question in the OI category but there was no button for "ask a question" could you try please? I tested poz nine months ago and began meds three months ago. I went from VL-106K and CD4-425 to undetectable and CD4 640. Great! Except that for the past five months I have had a bright yellow oily kind of fluid with bowel movements. I do have on/off diahrea and gut grumblings (gremlins is more like it) and a colonoscopy revealed mild colitas. The GI doc, my PCP and my ID doctors have no idea what's causing the yellow stuff. Do you have any idea what it could be? My liver tests show normal although I have liver scars and polyps. No drugs, drink and relatively healthy otherwise. Thank you Dan

Response from Dr. Frascino

Hey Dan,

The good news is your excellent response to your HIV meds! The bad news is the yellow oily movements and gremlins. "Colitis" means there is definitely inflammation of your colon. Have your G.I. and I.D. doctors talk to each other. Additional testing may be warranted. I can't give you a diagnosis based on the information you provided so far. Several possibilities come to mind, but your HIV specialist, with the help of the gastroenterologist, should know well which tests to order next. Continue to push them for a diagnosis or ask for a second opinion. Good luck.

Dr. Bob


Previous
Simple Yes Or No Question
Next
microwave

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement